# SDR DALA2016012400589

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM BARREL, BS 715, OTBD END CORRODED FORMER.  REPLACED LT KEELBEAM FORMER BS 715 IAW SRM 51-41-05, DWG 9923454, REV: F.  REMOVED CORROSION & EVALUAED DAMAGE ORIGINAL MATERIAL .063 REMAINING .000 AND IS OUT OF LIMITS IAW SRM 53-00-00.
